| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that an ar-400sag saw attachment overheated.This was discovered during a procedure with no patient harm.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-400sag serial/batch number (b)(6) was received for investigation.Functional testing could not be conducted due to the absence of the necessary mating part for testing.A visual inspection revealed signs of wear and tear.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.